MathSciNet Relay Station
MathSciNet bibliographic data
MR1015491 32F20 (14J99 32L20 53C25 53C55)
Nadel, Alan Michael Multiplier ideal sheaves and existence of Kähler-Einstein metrics of positive scalar curvature. Proc. Nat. Acad. Sci. U.S.A. 86 (1989), no. 19, 7299–7300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement